Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 437, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 8, 2011, 6:05 PM CDT for Adams County, Franklin County, Jefferson County, Mississippi. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 6:05 PM CDT (23:05 UTC)
- Expired
- Jun 8, 2011, 6:33 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Adams County, MS, Franklin County, MS, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:30 PM CDT | TSTM WND DMG | Fayette, MS | POWERLINES DOWN ON MAIN STREET, OAK STREET AND CHURCH STREET. ROOF OF 911 CENTER AND LIBRARY WERE BLOWN OFF. POWER OUT FOR THE CITY OF FAYETTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
224 WUUS54 KJAN 082305 SVRJAN MSC001-037-063-082345- /O.NEW.KJAN.SV.W.0437.110608T2305Z-110608T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 605 PM CDT WED JUN 8 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI... NORTHWESTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI... SOUTH CENTRAL JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI... * UNTIL 645 PM CDT * AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KIRBY MOVING NORTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMBURG...MCNAIR...STAMPLEY AND FAYETTE PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3162 9126 3179 9109 3160 9087 3149 9099 TIME...MOT...LOC 2305Z 128DEG 7KT 3156 9098 $$ MRM
1 follow-up statement
235 WWUS54 KJAN 082333 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 633 PM CDT WED JUN 8 2011 MSC001-037-063-082343- /O.CAN.KJAN.SV.W.0437.000000T0000Z-110608T2345Z/ JEFFERSON MS-FRANKLIN MS-ADAMS MS- 633 PM CDT WED JUN 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS... NORTHWESTERN FRANKLIN AND SOUTH CENTRAL JEFFERSON COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3162 9126 3179 9109 3160 9087 3149 9099 TIME...MOT...LOC 2333Z 128DEG 7KT 3159 9103 $$ MRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:15 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 8, 3:15 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT WED JUN 8 2011 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...CONVECTION IS GETTING A LATER START THAN YESTERDAY AND HAS BEEN CONFINED FOR THE MOST PART TO EAST CENTRAL AND SOUTHEAST MISSISSIPPI. THE ACTIVITY WILL SLOWLY SPREAD NORTHWEST INTO THE CENTRAL PORTIONS OF THE CWA THROUGH THIS EVENING. A FEW STRONG TO SEVERE STORMS WITH QUARTER SIZE HAIL AND GUSTS TO 60 MPH WILL BE POSSIBLE OVER THE SOUTHEAST HALF OF THE AREA WHILE A FEW STRONG THUNDERSTORMS WITH SMALL HAIL AND WIND GUSTS TO 50 MPH WILL REMAIN POSSIBLE OVER THE NORTHWEST HALF OF THE AREA. THE ACTIVITY WILL DISSIPATE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. LOWER CHANCES FOR RAIN AND ABOVE NORMAL AFTERNOON HIGHS ARE EXPECTED THROUGH FRIDAY. THE MID LEVEL HIGH OVER THE APPALACHIANS WILL SHIFT EAST AND THE TUTT OVER THE CENTRAL GULF WILL SLOWLY SHIFT EAST THROUGH FRIDAY AS WELL. THIS WILL RESULT IN A TYPICAL SUMMER-LIKE PATTERN OF WARM TEMPERATURES WITH A CHANCE OF DIURNALLY DRIVEN AFTERNOON AND EVENING CONVECTION. FOR THURSDAY PWS WILL DROP BELOW AN INCH AND A HALF AND THERE WILL BE LESS LAPSE RATES RESULTING IN LOWER VERTICAL TOTALS NEAR 26. THE SURFACE RIDGE AXIS WILL CONTINUE TO NOSE INTO OUR CWA FROM THE THE EAST HELPING TO PRODUCE VERY LIGHT WINDS SURFACE AND ALOFT. GUIDANCE HAS COME IN FAIRLY DRY FOR OUR CWA BUT WL CARRY MENTION OF ISOLATED STORMS IN THE SOUTH AS THE SEA BREEZE WILL LIKELY MOVE INLAND AND TRIGGER CONVECTION DURING THE AFTERNOON AND EVENING HOURS. VERY LITTLE CHANGE IN THE SENSIBLE WEATHER IS SLATED FOR FRIDAY. THE SEA BREEZE WILL LIKELY BE THE FEATURE AGAIN BUT MODEL CONSENSUS SHOWS A LITTLE MORE DEVELOPMENT OVER EAST MISSISSIPPI WHERE WL CARRY MENTION OF ISOLATED STORMS AGAIN. A FEW STRONG STORMS CANNOT BE RULED OUT WITH ANY STORM THURSDAY AND FRIDAY AFTERNOONS BUT THE RISK FOR SEVERE APPEARS TO BE LOW. GUIDANCE TEMPERATURES WERE CLOSE THROUGH THE PERIOD AND MAVMOS WAS GENERALLY ACCEPTED. /22/ .LONG TERM...SATURDAY THROUGH WEDNESDAY...OVERALL MODEL CONSENSUS SUGGESTS A "DIRTY" RIDGE LYING ACROSS THE ARKLAMISS REGION THROUGH MOST OF THE EXTENDED WITH THE STOUTER PORTION OF THE RIDGE AND MORE-PRONOUNCED HEAT SHIFTED WEST TOWARD THE SOUTHERN PLAINS AND ARKLATEX. WITH THE FORECAST LAST NIGHT I WAS VERY RELUCTANT TO ACCEPT THE IDEA OF A PATTERN MORE CLOSELY RESEMBLING JUNE CLIMATOLOGY HOLDING SWAY IN THE EXTENDED. TONIGHT I AM STILL A LITTLE RELUCTANT TO DROP NOTIONS OF RETURNING DRYNESS AND EXTREME HEAT TO MOST OF THE REGION. HOWEVER...GFS MODEL ENSEMBLE MEAN OUTPUT AND OPERATIONAL EUROPEAN MODEL OUTPUT PRESENTS PRETTY STRONG ARGUMENTS THAT I CANNOT IGNORE WITH THE LATEST LONG TERM FORECAST. THUS...20 POPS WERE INCLUDED FOR MOST AFTERNOONS AND EARLY EVENINGS IN THE EXTENDED OVER THE EASTERN THREE-QUARTERS TO TWO-THIRDS OF THE CWA. HIGH TEMPERATURES WERE KEPT MAINLY IN THE MID 90S THROUGH THE PERIOD...WITH ANY UPPER 90S MAINLY INCLUDED IN FAR WESTERN ZONES WHERE POTENTIAL FOR DIURNAL CONVECTION SHOULD BE LESS. MEXMOS (GFS-BASED) TEMPS WERE STILL RAISED AT LEAST A LITTLE IN MANY AREAS THROUGHOUT THE EXTENDED...MAINLY IN AN EFFORT TO KEEP SOME CONSISTENCY IN THE FORECAST. HOWEVER...ENSEMBLE GFS MEAN TEMPS ARE MORE SOLIDLY IN THE LOWER 90S FOR MOST AREAS IN THE EXTENDED AND THE OFFICIAL FORECAST TEMPS MAY HAVE TO BE TRENDED FURTHER DOWNWARD IF MODELS CAN BE CONSISTENT WITH THEIR RESPECTIVE OUTPUTS FOR ANOTHER DAY. MEXMOS POPS WERE NOT LOWERED AT ALL IN THE EXTENDED...BUT IN FACT RAISED SOME PERIODS TO KEEP MATCH EARLIER MENTIONED EXPECTATIONS. PULSE CONVECTION THROUGHOUT THE EXTENDED MAY STILL BE VIGOROUS AT TIMES CONSIDERING 500 MB TEMPS ARE NOT EXPECTED TO RISE MUCH ABOVE -10 CELSIUS...THUS CONSISTENTLY DELIVERING STEEPISH LAPSE RATES. MOISTURE SHOULD BECOME GRADUALLY DEEPER THROUGH THE EXTENDED IN MOST AREAS...LOWERING MICROBURST POTENTIAL A LITTLE FROM THE RECENT EXTREME VALUES...BUT THE POTENTIAL WILL BY NO MEANS BE ZERO. WILL NOT BE MENTIONING THIS RISK IN THE HWO YET...BUT IT IS SOMETHING TO KEEP IN MIND AT THIS POINT. /BB/ && .AVIATION...SCATTERED THUNDERSTORMS WERE MOVING TO THE NORTHWEST FROM SOUTHEAST MISSISSIPPI AFFECTING MEI AND HBG AT MID AFTERNOON. THIS ACTIVITY WILL SPREAD INTO CENTRAL MISSISSIPPI THROUGH EARLY EVENING BEFORE DISSIPATING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE IN VCTY OF GLH AND GTR AS WELL. VFR CONDITIONS ARE EXPECTED TO PREVAIL AREAWIDE BY 04Z AND WL CONTINUE UNTIL AFTER 09Z. A BRIEF PERIOD OF MVFR VISIBILITIES WILL BE POSSIBLE AND MAINLY SOUTH FROM 10Z TO 13Z. ANY FOG THAT DEVELOPS WILL BURN OFF BY 14Z. EVEN LESS COVERAGE OF STORMS IS EXPECTED THURSDAY WITH VFR CONDITIONS PREVAILING. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 94 68 94 / 19 14 6 14 MERIDIAN 65 94 65 94 / 11 15 12 23 VICKSBURG 67 94 67 93 / 19 15 5 8 HATTIESBURG 68 93 67 95 / 11 18 7 17 NATCHEZ 68 92 67 92 / 17 18 9 8 GREENVILLE 71 95 71 96 / 12 13 6 8 GREENWOOD 69 94 69 95 / 14 14 6 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/BB/28
Hazardous weather outlook, Jun 8, 2:44 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 244 PM CDT WED JUN 8 2011 LAZ015-016-023>026-MSZ042>066-072>074-091945- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 244 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...AND ACROSS SOUTH AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS UP TO 60 MPH...QUARTER-SIZED HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL AGAIN BE POSSIBLE ALONG AND SOUTH OF A LINE EXTENDING FROM RAYVILLE LOUISIANA...TO YAZOO CITY...TO MACON THIS AFTERNOON AND EARLY EVENING. PONDING OF WATER ON ROADWAYS AND IN LOW- LYING AREAS FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE MAIN TIME FRAME FOR THESE STORMS WILL BE THIS AFTERNOON UNTIL 9PM AS DAYTIME HEATING COMBINES WITH A VERY MOIST UNSTABLE AIRMASS. THE STORMS SHOULD DISSIPATE SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>041-091945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY- 244 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS OF NORTHEAST LOUISIANA AND NORTH CENTRAL AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY AN ISOLATED STRONG THUNDERSTORM CAPABLE OF DAMAGING WINDS OF 50 MPH AND HAIL UP TO NICKEL SIZE WILL BE POSSIBLE BETWEEN 2PM TO 8PM THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL COMBINE WITH A VERY MOIST UNSTABLE AIRMASS TO PRODUCE THE STORMS WHICH SHOULD DISSIPATE SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jun 8, 5:12 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 512 PM CDT WED JUN 8 2011 MSZ049-055-082240- RANKIN MS-SIMPSON MS- 512 PM CDT WED JUN 8 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED OVER CATO AT 512 PM CDT...MOVING NORTHWEST AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL SIMPSON AND SOUTH CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3211 9013 3226 8994 3207 8975 3201 8991 TIME...MOT...LOC 2212Z 136DEG 6KT 3207 8990 JA
Local storm report, Jun 8, 5:22 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 N RALEIGH 32.04N 89.52W
06/08/2011 E0.75 INCH SMITH MS TRAINED SPOTTER
PENNY SIZED HAIL REPORTED NORTH OF RALEIGH.
&&
MMESpecial weather statement, Jun 8, 5:36 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 536 PM CDT WED JUN 8 2011 MSZ049-082305- RANKIN MS- 536 PM CDT WED JUN 8 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF LEESBURG AT 536 PM CDT...MOVING NORTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3246 8999 3258 8979 3235 8973 3230 8980 TIME...MOT...LOC 2236Z 152DEG 6KT 3240 8980 MRM
Local storm report, Jun 8, 5:37 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 5 ESE MERIDIAN 32.35N 88.63W
06/08/2011 LAUDERDALE MS LAW ENFORCEMENT
TREE FELL ON POWERLINE AT 2115 WILKERSON LOOP. REPORT OF
QUARTER SIZE HAIL IN MARION AND LAUDERDALE.
&&
DCOXSpecial weather statement, Jun 8, 5:52 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT WED JUN 8 2011
MSZ039-082325-
NOXUBEE MS-
552 PM CDT WED JUN 8 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF PRAIRIE POINT AT 553
PM CDT...MOVING NORTHWEST AT 10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3322 8831 3315 8831 3302 8833 3312 8863
3329 8859 3328 8830 3323 8830
TIME...MOT...LOC 2253Z 120DEG 11KT 3314 8836
JASpecial weather statement, Jun 8, 6:00 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 600 PM CDT WED JUN 8 2011 MSZ054-082330- COPIAH MS- 600 PM CDT WED JUN 8 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF GLANCY AT 601 PM CDT...MOVING NORTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3171 9073 3199 9070 3180 9038 3170 9051 TIME...MOT...LOC 2301Z 127DEG 7KT 3178 9053 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:04 PM CDT | Special Weather Statement | JAN | Newton | 31 min |
| Jun 7, 7:50 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 40 min |
| Jun 8, 11:39 AM CDT | Special Weather Statement | JAN | Newton | 41 min |
| Jun 8, 12:32 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| Jun 8, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Jun 8, 1:25 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jun 8, 2:20 PM CDT | Special Weather Statement | JAN | Marion | 20 min |
| Jun 8, 2:24 PM CDT | Special Weather Statement | JAN | Forrest | 21 min |
| Jun 8, 2:32 PM CDT | Special Weather Statement | JAN | Clarke | 18 min |
| Jun 8, 2:51 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jun 8, 3:11 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Jun 8, 3:16 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 29 min |
| Jun 8, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 53 min |
| Jun 8, 3:39 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Jun 8, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 47 min |
| Jun 8, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 39 min |
| Jun 8, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 45 min |
| Jun 8, 4:17 PM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Jun 8, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 30 min |
| Jun 8, 4:21 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Jun 8, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 48 min |
| Jun 8, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 40 min |
| Jun 8, 4:45 PM CDT | Special Weather Statement | JAN | Clarke | 30 min |
| Jun 8, 4:48 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jun 8, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 49 min |
| Jun 8, 5:12 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jun 8, 5:36 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jun 8, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 15 min |
| Jun 8, 5:52 PM CDT | Special Weather Statement | JAN | Noxubee | 33 min |
| Jun 8, 5:54 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 51 min |
| Jun 8, 6:00 PM CDT | Special Weather Statement | JAN | Copiah | 30 min |
| Jun 8, 6:09 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jun 8, 6:31 PM CDT | Special Weather Statement | JAN | Jefferson | 29 min |
| Jun 8, 6:36 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.